# SDR UPS03841387

- Difficulty date: September 21, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN STA 1100 RT CUSP IS CRACKED AT LONG 21R.   CUT OUT CRACKED CUSP SECTION BETWEEN STA 1080-1120, FABRICATED AND INSTALLED CUSP SECTION, DOUBLER AND SPLICES IAW SRM 53-2-5 FIG 15.
